Alert archive / Arkansas / Special Weather Statements in 2023

Special Weather Statement, NWS Tulsa, OK

April 5, 2023Washington County, Arkansas

NWS Tulsa, OK issued this special weather statement at Apr 5, 2023, 4:21 AM CDT for Washington County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2023, 4:21 AM CDT (09:21 UTC)
Expired
Apr 5, 2023, 4:45 AM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Hail
0.88 in
Wind
55

County Washington County, AR

The radar

The Western Arkansas radar (KSRX), 59 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 476 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1291 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
476 m²/s²
0-3 km storm-relative helicity
702 m²/s²
Significant tornado parameter
2.3
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

125 
WWUS84 KTSA 050921
SPSTSA

Special Weather Statement
National Weather Service Tulsa OK
421 AM CDT Wed Apr 5 2023
 
ARZ010-019-OKZ069-050945-
Washington AR-Crawford AR-Adair OK-
421 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of northwestern
Crawford, western Washington and southeastern Adair Counties through
445 AM CDT...

At 420 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Stilwell, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow 
         around unsecured objects. Minor damage to outdoor objects 
         is possible.

Locations in or near the path include...
Stilwell...                       Farmington...
Prairie Grove...                  West Fork...
Lincoln...                        Greenland...
Winslow...                        Adair State Park...
Devils Den State Park...          Brentwood...
Strickler...                      Blackburn...
Prairie Grove Battlefield State...
Walnut Grove...
Woolsey...                        Savoy...
Clyde...                          Rhea...
Canehill...                       Hogeye...

This includes Interstate 49 between mile markers 43 and 56.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3567 9460 3577 9469 3615 9433 3582 9405
TIME...MOT...LOC 0920Z 229DEG 49KT 3577 9457 

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 5, 2:57 AM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Apr 5, 2:57 AM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
257 AM CDT Wed Apr 5 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today)
Issued at 257 AM CDT Wed Apr 5 2023

Strong cold front has moved into northeast Oklahoma early this
morning, currently located north of a Tulsa, Miami line. At this
time, storms remain elevated behind the front, limiting the tornado
potential. There remains a low chance that additional storms could
develop further south and reside in move favorable environment given
the strong instability/shear profiles. Regardless, some severe threat
will continue as storms move through the remainder of northeast
Oklahoma into northwest Arkansas with damaging wind/large hail
possible. Storms should shift east of the CWA by mid morning with
the severe threat ending.

Otherwise, gusty northwest winds at 25 to 30 mph will continue
this morning behind the cold front with highs only climbing to
around 60 across northeast Oklahoma. The gusty winds should
slowly subside this afternoon, however with a drier air-mass in
place, a limited fire weather threat is expected as RH values fall
into the 20 to 25 percent range north of I-44.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 257 AM CDT Wed Apr 5 2023

Surface high pressure will build into the region tonight and with
light winds/clear skies, good radiation cooling is expected. Low
temperatures are forecast to fall to near or just below freezing
in a few locations across far northeast Oklahoma, near the OK/KS
state line. Given the freeze will not be widespread, no headlines
are anticipated at this time.

The cool weather will continue through the remainder of the work
week with mild/pleasant conditions for the Easter weekend as a slow
warming trend develops. Precipitation chances will remain minimal,
except for maybe a few showers over far southeast Oklahoma during
the day Friday.

Models in better agreement for the early part of next week as
surface ridge aloft develops over the southern Plains. Unseasonably
warm/breezy conditions expected with highs back into the lower to
mid 80s Tuesday/Wednesday.  Although low level moisture will begin
to slowly increase during this time, at least a limited fire weather
threat will be possible, especially in areas with ongoing drought
conditions.

&&

.AVIATION...
(06Z TAFS)
Issued at 1221 AM CDT Wed Apr 5 2023

Mostly VFR cigs can be expected across the TAF sites, though a period
of MVFR cigs and vsbys in a period of TSRA that will accompany a cold
front that will move through tonight. Will use tempo groups given the
1-2 hour duration of TSRA. Behind the front, VFR elements will prevail for
the remainder of the valid period. Winds will shift to the W-NW
with gusts up to 25 kts expected for a few hours. Winds will relax
during the afternoon and become less than 10kts after 00z.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  37  63  39 /   0   0   0   0
FSM   68  43  64  44 /  60   0   0   0
MLC   63  41  63  43 /   0   0   0   0
BVO   59  32  63  33 /   0   0   0   0
FYV   64  37  62  39 /  40   0   0   0
BYV   67  39  58  38 /  60   0   0   0
MKO   60  39  63  41 /   0   0   0   0
MIO   57  36  60  36 /   0   0   0   0
F10   60  39  63  40 /   0   0   0   0
HHW   66  45  62  47 /  20   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...23
Hazardous weather outlook, Apr 5, 4:03 AM CDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
403 AM CDT Wed Apr 5 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
403 AM CDT Wed Apr 5 2023

...SEVERE WEATHER REMAINS LIKELY THIS MORNING SOUTH OF I-44...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Along and south of I-44.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
    ONSET...Ongoing .

DISCUSSION...
Scattered strong to severe thunderstorms will continue to move
across portions of northeast Oklahoma into northwest Arkansas this
morning. Large hail and damaging winds will be likely with the
stronger storms, along the cold front, south of I-44. Any isolated
thunderstorms that develop ahead of the front would have an
enhanced tornado threat. The storms are expected to shift east of
northwest Arkansas by mid morning with the severe threat ending.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY through SUNDAY...No Hazards.
MONDAY...Very High Fire Weather Potential.
TUESDAY...High Wind Potential.

EXTENDED DISCUSSION...
Warm and breezy conditions will develop into the early part of
next week with fire weather once again becoming a concern.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 5, 3:17 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
317 AM CDT Wed Apr 5 2023

OKZ057-058-050845-
Craig OK-Ottawa OK-
317 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of northeastern Craig
and northwestern Ottawa Counties through 345 AM CDT...

At 317 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Chetopa, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

This storm will remain over mainly rural areas of northeastern Craig
and northwestern Ottawa Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3687 9513 3697 9521 3700 9518 3700 9486
TIME...MOT...LOC 0817Z 231DEG 52KT 3698 9508

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 3:32 AM CDT, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
332 AM CDT Wed Apr 5 2023

OKZ060>062-067-050900-
Tulsa OK-Rogers OK-Mayes OK-Wagoner OK-
332 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of central Rogers, west
central Mayes, northwestern Wagoner and east central Tulsa Counties
through 400 AM CDT...

At 332 AM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Catoosa, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Tulsa...                          Claremore...
Owasso...                         Catoosa...
Verdigris...                      Inola...
Foyil...                          Tulsa International Airport...
Tiawah...                         Bushyhead...

This includes Interstate 44 between mile markers 227 and 260.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3608 9588 3622 9594 3657 9553 3622 9534
TIME...MOT...LOC 0832Z 238DEG 48KT 3618 9583

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 3:41 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
341 AM CDT Wed Apr 5 2023

OKZ057-061-062-050915-
Craig OK-Rogers OK-Mayes OK-
341 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of south central Craig,
east central Rogers and northern Mayes Counties through 415 AM CDT...

At 341 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Foyil, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Vinita...                         Langley...
Adair...                          Ketchum...
Disney...                         Big Cabin...
Pensacola...                      Cherokee State Park...
Strang...                         Disney Little Blue State Park...

This includes Interstate 44 between mile markers 254 and 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3651 9500 3644 9500 3627 9548 3636 9555
      3668 9519
TIME...MOT...LOC 0841Z 232DEG 47KT 3637 9543

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 3:59 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
359 AM CDT Wed Apr 5 2023

OKZ060>062-067-050930-
Tulsa OK-Rogers OK-Mayes OK-Wagoner OK-
359 AM CDT Wed Apr 5 2023

...Strong thunderstorms will impact portions of southeastern Rogers,
western Mayes, northwestern Wagoner and southeastern Tulsa Counties
through 430 AM CDT...

At 359 AM CDT, Doppler radar indicated strong thunderstorms 3 miles
southeast of Foyil, near Tiawah and near Oneta. Movement was
northeast at 65 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Claremore...                      Wagoner...
Bixby...                          Coweta...
Catoosa...                        Verdigris...
Chouteau...                       Inola...
Foyil...                          Taiwah...
Tiawah...                         Oneta...
Mazie...                          Leonard...
Bushyhead...

This includes Interstate 44 between mile markers 236 and 268.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3651 9533 3596 9537 3590 9590 3637 9565
      3656 9533
TIME...MOT...LOC 0859Z 230DEG 57KT 3639 9548 3627 9555 3602 9574

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 4:02 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
402 AM CDT Wed Apr 5 2023

ARZ001-OKZ063-050930-
Benton AR-Delaware OK-
402 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of northwestern Benton
and central Delaware Counties through 430 AM CDT...

At 402 AM CDT, Doppler radar indicated a strong thunderstorm over
Jay, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Bella Vista...                    Jay...
Grove...                          Maysville...
Honey Creek State Park...         Dodge...
Cayuga...                         Zena...
Lake Eucha State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3650 9462 3650 9437 3630 9481 3642 9496
      3667 9468 3667 9462
TIME...MOT...LOC 0902Z 227DEG 52KT 3645 9479

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 4:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
421 AM CDT Wed Apr 5 2023

ARZ010-019-OKZ069-050945-
Washington AR-Crawford AR-Adair OK-
421 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of northwestern
Crawford, western Washington and southeastern Adair Counties through
445 AM CDT...

At 420 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Stilwell, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Stilwell...                       Farmington...
Prairie Grove...                  West Fork...
Lincoln...                        Greenland...
Winslow...                        Adair State Park...
Devils Den State Park...          Brentwood...
Strickler...                      Blackburn...
Prairie Grove Battlefield State...
Walnut Grove...
Woolsey...                        Savoy...
Clyde...                          Rhea...
Canehill...                       Hogeye...

This includes Interstate 49 between mile markers 43 and 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.

&&

LAT...LON 3567 9460 3577 9469 3615 9433 3582 9405
TIME...MOT...LOC 0920Z 229DEG 49KT 3577 9457

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:38 AM CDTSpecial Weather StatementTSAOsage, Pawnee37 min
Apr 5, 1:51 AM CDTSpecial Weather StatementTSAOsage, Washington24 min
Apr 5, 2:16 AM CDTSpecial Weather StatementTSANowata29 min
Apr 5, 3:02 AM CDTSpecial Weather StatementTSARogers28 min
Apr 5, 3:09 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers38 min
Apr 5, 3:17 AM CDTSpecial Weather StatementTSAOttawa28 min
Apr 5, 3:32 AM CDTSpecial Weather StatementTSARogers28 min
Apr 5, 3:37 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa23 min
Apr 5, 3:41 AM CDTSpecial Weather StatementTSAMayes34 min
Apr 5, 3:45 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa45 min
Apr 5, 3:59 AM CDTSpecial Weather StatementTSARogers, Wagoner31 min
Apr 5, 4:02 AM CDTSpecial Weather StatementTSADelaware28 min
Apr 5, 4:14 AM CDTSevere Thunderstorm WarningTSADelaware11 min
Apr 5, 4:16 AM CDTSevere Thunderstorm WarningTSAOttawa24 min
Apr 5, 4:28 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 5, 4:48 AM CDTSpecial Weather StatementTSADelaware27 min
Apr 5, 4:56 AM CDTSevere Thunderstorm WarningTSALeFlore49 min
Apr 5, 5:19 AM CDTSpecial Weather StatementTSAAdair41 min
Apr 5, 5:39 AM CDTSpecial Weather StatementTSALatimer36 min
Apr 5, 5:39 AM CDTSevere Thunderstorm WarningTSAAdair51 min
Apr 5, 5:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg48 min
Apr 5, 6:17 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah43 min
Apr 5, 6:22 AM CDTSpecial Weather StatementTSALeFlore, Pushmataha38 min
Apr 5, 6:44 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah46 min
Apr 5, 7:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 5, 7:31 AM CDTSpecial Weather StatementTSALeFlore29 min
Apr 5, 7:53 AM CDTSpecial Weather StatementTSAChoctaw22 min
Apr 5, 8:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 5, 8:33 AM CDTSpecial Weather StatementTSALeFlore12 min
Apr 5, 2:37 PM CDTFreeze WarningTSANowata, Washington18 hr
Apr 5, 4:44 AM CDTSpecial Weather StatementTSASebastian31 min
Apr 5, 4:45 AM CDTSpecial Weather StatementTSAWashington30 min
Apr 5, 5:11 AM CDTSpecial Weather StatementTSAFranklin34 min
Apr 5, 5:14 AM CDTSpecial Weather StatementTSACarroll46 min
Apr 5, 5:25 AM CDTTornado WarningTSACarroll, Madison50 min
Apr 5, 5:28 AM CDTSevere Thunderstorm WarningTSAFranklin29 min
Apr 5, 5:44 AM CDTTornado WarningTSAMadison16 min
Apr 5, 6:05 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison40 min
Apr 5, 6:30 AM CDTSpecial Weather StatementTSAMadison30 min
Apr 5, 6:38 AM CDTSpecial Weather StatementTSASebastian37 min
Apr 5, 6:45 AM CDTSpecial Weather StatementTSACarroll30 min
Apr 5, 6:48 AM CDTSpecial Weather StatementTSAMadison42 min
Apr 5, 7:17 AM CDTSevere Thunderstorm WarningTSAFranklin28 min
Apr 5, 7:24 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian32 min
Apr 5, 7:44 AM CDTSevere Thunderstorm WarningTSAFranklin31 min

Nearby

Special Weather Statements in Arkansas, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.